# SDR UALA2009122804022

- Difficulty date: December 28, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 44,743 hours, 5,304 cycles
- Engine: Pwa PW4056
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sealant
- Condition: Missing
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O WINDOW ISSUE, RTFL.  RGT 1 WINDOW, 18 INCHES OF AERODYNAMIC SEALANT MISSING FROM UPPER EDGE.  SEALANT REPLACED BY MX AND TAPE APPLIED. REMOVED THE TAPE AFTER 2 CYCLES.
